# SDR USAA950212

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assembly
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - EMERGENCY LIGHT OVER DOOR 2L INOPERATIVE.  MAINTENANCE REPLACED LIGHT ASSEMBLY.  (Z)
